On decompositions of hereditarily unicoherent continua
Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 73-79
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_1_73_79,
author = {Eldon Vought},
title = {On decompositions of hereditarily unicoherent continua},
journal = {Fundamenta Mathematicae},
pages = {73--79},
year = {1979},
volume = {102},
number = {1},
doi = {10.4064/fm-102-1-73-79},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-1-73-79/}
}
Eldon Vought. On decompositions of hereditarily unicoherent continua. Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 73-79. doi: 10.4064/fm-102-1-73-79
Cité par Sources :